# SDR SWIA202161546

- Difficulty date: August 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H WING TO FUSELAGE ATTACH FITTING AT FS513.0, FUSELAGE SIDE, HAS GOUGES IN THE AFT LUG, OUTBOARD SIDE, MARKED.     (C-CHECK RO 10/4/2021)    BLENDED NOTED DAMAGE ON L/H WING TO FUSELAGE ATTACH FITTING AT FS513.0, FUSELAGE SIDE TO A SMOOTH FINISH, NDT INSPECTED NO DEFECTS NOTED, RESTORED FINISHES TO REWORKED AREAS, REF MHIRJ REO 601R-53-41-2951 REV - - DATED 2021-08-19, COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
